Pain Channel
Topics & Medications
Quicklinks
Related Channels

Darvon Overdose

Treatment Options

Early treatment after a Darvon overdose is essential. If the overdose was recent, a healthcare provider may "pump" the stomach, induce vomiting, or administer activated charcoal to prevent the body from absorbing Darvon. An antidote (naloxone or Narcan®) may be administered to counteract some of the overdose effects. Seizure medications may also be given to help prevent or control any seizures that might occur.
 
Treatment will also involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
 
It is important that you seek medical attention immediately if you believe that you may have taken too much Darvon. Early treatment can help limit the severity of overdose symptoms.
 
8 Frequent Pain Syndromes

Darvon Medication Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.